Medical Questions > Womens Health > Birth Control Forum

Which pill won't affect my libido?

I am 21 with a long term boyfriend. We strongly believe we are eachothers soul mates. We both have a high libido. We probably do it about once a day.
I was on birth control for about 6 months (this was my first time taking the pill) when my boyfriend started to notice negative side affects such as major loss of libido, I was stressed about anything and everything, I was easily angered, and I was depressed almost all the time.
This is unusual for me because I am a very happy go lucky person. So I stopped and we both agreed that the pill was causing all of the symptoms. My libido has returned and I am not severely depressed, stressed, or angered anymore.
I've been off of the pill for 5 happy months. But, I want to go back on an oral contraception that won't lower my libido and make me go crazy.
I've read about the ultra low dose pill. I like it because of the lowered amount of estrogen which I believed was messing with my my emotions but I don't like the lowered libido.
What do you guys recommend?
Did you find this post helpful?
|

User Profile
replied March 19th, 2018
Hello.
Welcome to this forum.
Pills are occasionally responsible for low libido as well as injetable or patch or cream.All hormonal contraceptives can be related with this sideeffect.You can definitely try a low dose pill. But keep it in a mind, to avoid a low libido, you should avoid stress, anxiety or tension with it.
Hope I can address your query. Please visit your doctor if there is any further confusion as without a clinical examination it is not possible to opine through an online medical forum.


|
Did you find this post helpful?
Quick Reply
Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Birth Control , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.